# SDR A6WA202009227293

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 42,084 hours, 39,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031327
- Condition: Corroded
- Location: Bs 580-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BEAM CLOSET TO CARGO DOOR FS 580 TO FS 621 LBL 27 HAS SIGNS OF CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR BEAM, IAW 601R35031.
